One-mode interacting Fock spaces and random walks on graphs

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

A one-mode interacting Fock space is reformulated in a slightly generalized form in terms of a tridiagonal matrix. We derive the continued fraction expansion of its resolvent and the combinatorial part of the Accardi-Bożejko formula. Under certain positivity condition, a probability distribution on the real line is related and the Karlin-McGregor formula is reproduced under slightly weaker conditions. We show concrete computation for random walks on graphs, e.g. the free Meixner law is derived from a random walk on a spidernet.

Original languageEnglish
Pages (from-to)383-392
Number of pages10
JournalStochastics
Volume84
Issue number2-3
DOIs
Publication statusPublished - 2012 Apr

Keywords

  • Accardi-Bożejko formula
  • Karlin-McGregor formula
  • interacting Fock space
  • orthogonal polynomials
  • random walk

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation

Fingerprint

Dive into the research topics of 'One-mode interacting Fock spaces and random walks on graphs'. Together they form a unique fingerprint.

Cite this